# SDR AALA201510099001

- Difficulty date: October 7, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 48,763 hours, 20,500 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38605
- Part serial: A14109
- Condition: Defective
- Location: Lt Wing
- Part time: 48,772 hours, 20,505 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L TANK PUMP 2, ECAM CAUTION LIGHT ON DURING TAXI OUT.  REPLACED LT WING NR 2 FUEL PUMP.  ACCOMPLISHED A SATISFACTORY OPERATIONAL & LEAK CHECK IAW AMM 28-21-51.
